# SDR DL73S981794

- Difficulty date: August 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330DL
- Make and model: Boeing 737232
- Aircraft serial: 23102
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Failed
- Location: Stab Trim
- Component: R1631
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

RUNAWAY STAB TRIM ON SHORT FINAL.  GO-AROUND MADE.  REPLACED STAB TRIM ACTUATOR.
